# SDR 20001219SH024

- Difficulty date: November 16, 2000
- Submitted: December 19, 2000
- Operation: General aviation
- Aircraft: N607AL
- Make and model: Bell 407
- Aircraft serial: 53264
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft
- Part number: 406040516101
- Part serial: AFS1363
- Condition: Worn
- Location: Fwu
- Part time: 2,492 hours
- Component: Freewheel Unit
- Component part number: 406040500123
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2,500 HOUR OVERHAUL, SPLINES WERE WORN BELOW LIMITS.  (X)
